|iMMUNE RECOVERY UVETIS
Aug 16, 2000
dO YOU HAVE ANY INFO ON THIS CONDITION? iVE CMV RETINITIS AND AM ON ANTI RETROVIRAL THERAPY. ANY INFO WOULD BE APPRECIATED
Response from Dr. Feinberg
This can happen when you have low CD4 cells, CMV retinitis and a good response to anti-HIV therapy. The abrupt increase in T cells allows your body to "fight back", and as a result there is a normal inflammatory response in the eye (uveitis)to the CMV that your body wasn't capable of before. The inflammation is usually managed by topical (eyedrop) steroids and sometimes even requires steroids by injection into the eye or by mouth. Most people recover nicely. You should be evaluated and managed by an ophthalmologist who is experienced in the care of AIDS patients with retinitis.
- Herpes After Mutual Masturbation Worried I Have HIV
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Painful Ejaculation After Anal Sex Without Condom Does It Mean I Have HIV
- Red Eyes After Anal Sex Top Sign Of HIV AIDS
- Sore Testicles After Getting A Tattoo Worried I Have HIV
- White Spots After Swallowing Sperm Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.